Newsletter of Phenomenology

Keeping phenomenologists informed since May 2002

154974

(1993) Axiomathes 4 (2).

On logical "relativism"

Joseph Bocheński

pp. 193-209

Publication details

DOI: 10.1007/BF02229795

Full citation:

Bocheński, J. (1993). On logical "relativism". Axiomathes 4 (2), pp. 193-209.

This document is unfortunately not available for download at the moment.


Notice: Undefined index: HTTP_REFERER in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/ocoph/PageFooter.php on line 36